# SDR AALA202201268293

- Difficulty date: January 6, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737*
- Aircraft serial: 33317
- Aircraft time: 27,438 hours, 11,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 2R DOOR SLIDE PRESSURE GAUGE SIGHT WINDOW NOT SECURED. REATTACHED SIGHT GLASS IAW SOPM 20-50-12, OPS CHECK GOOD.
